Rash is found among people who take Irbesartan, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Hypertension . We study 8,235 people who have side effects while taking Irbesartan from FDA and social media. Among them, 215 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Irbesartan has active ingredients of irbesartan. It is often used in high blood pressure. (latest outcomes from Irbesartan 8,608 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 186,667 Rash patients).
On Aug, 25, 2016
8,235 people reported to have side effects when taking Irbesartan.
Among them, 215 people (2.61%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
Hi. Several doctors prescribed Avapro or Ibesartan to me for twenty years. Not one of them ever reviewed it or informed me of the side effect of peripheral neuropathy. It came on so gradually I never noticed that I no longer had any feeling in my feet. My chiropractor discovered it on doing a general check up. That was nearly two years ago and despite seeing several doctors and specialists not one of them has asked me to remove my shoes and actually examined my feet. My cardiac specialist whom I saw to try and find a suitable BP medication replacement openly scoffed when I said my chiropractor had diagnosed me. He said he had never heard of Avapro/Ibesartan causing peripheral neuropathy. He was just rude and in my opinion ignorant. Needless to say he never looked at my feet. Why do Doctors not listen to us when we tell them of our side effects? Would they prescribe this medication to their own mother? I had to give up work my feet were so bad and now have uncontrolled high BP due to not being able to find a replacement medication that works. My savings have run out but I don't know if I could cope with full days on my feet.
I found lately that I have hypertension with microalbuminurea, so the doctor prescribed to me anti-hypertensive drug called APROVEL(irbesartan) 300mg to protect the kidneys and overactive bladder(poly-urea) and prescribed also to me vesicare 5 mg since I was giving the vesicare I have noticed ...
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Since I came home I get really bad leg cramps in my left shin. At night and during the day. At night they will wake me from a sound sleep and I have to get up and walk around for about 30 minutes.I have taken leg cramp pills, drink a gallon of water a day, also dring tonic water for the quinine ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
Hi, I don't know if I have a rash from this or not. Last night I itched what I thought was a small mosquito bite [ 10 hours ago] but it is now about 2 inches in diameter. I have been on IC Bupropion only 3 days. Is this what anyone else has encountered?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.